MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S5 RM - 8MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S5 RM - 8MM; TIBIAL INSERT FIXED
Model Number 02.18.IF5.08.RM
Health Effect - Clinical Code Pain (1994)
Date of Event 05/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 may 2020: lot 168066: (b)(4) items manufactured and released on 24-jan-2017.Expiration date: 2021-12-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event additional items involved in the event, batch review performed on 18 may 2020: moto partial knee 02.18.Tf5.Rm tibial tray fix cemented s5 rm (k162084) lot.170796: lot 170796: (b)(4) items manufactured and released on 27-jun-2017.Expiration date: 2022-06-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event moto partial knee 02.18.004rm anatomical femoral component cemented s4 rm (k162084) lot.173333: lot 173333: (b)(4) items manufactured and released on 17-oct-2017.Expiration date: 2022-10-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain and the cause is unknown.6 months after primary the surgeon revised all implants and converted the patient from a partial knee to a total knee system.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE TIBIAL INSERT FIX S5 RM - 8MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
MDR Report Key10122100
Report Number3005180920-2020-00309
Device Sequence Number2405547
Product Code HSX
UDI-Device Identifier07630030896224
UDI-Public07630030896224
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/21/2021
Device Model Number02.18.IF5.08.RM
Device Catalogue Number02.18.IF5.08.RM
Device Lot Number168066
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2020
Initial Report FDA Received Date06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR